# SDR HNAA2021051200201

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 41,324 hours, 36,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM THE INSIDE.   FOUND PAX DOOR HANDLE INCORRECTLY POSITIONED. REMOVED HANDLE AND RE INSTALLED IN CORRECT POSITION PER AMM 52-18-05. OPS CHECK GOOD. OK FOR SERVICE
